# SDR 2006UALA02397

- Difficulty date: December 20, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 47,056 hours, 8,937 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 650 BELOW STR 34 RT IS DAMAGED.   MAJOR REPAIR ACCOMPLISHED TO FUSE SKIN STA 650 BELOW STR 34 RT. DOUBLER REPAIR INSTALLED.  OK FOR RETURN TO SERVICE.  SUSPECT DAMAGED BY GROUND EQUIPMENT.
